# SDR CA131007003

- Difficulty date: September 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hawbee 4000
- Engine: Pwc PW308A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) 5 MINUTES AFTER TAKEOFF, THE PILOT NOTICED A VIBRATION AND OBSERVED THE NR 2 ENGINE OIL PRESSURE HAD DROPPED TO ZERO.  THE ENGINE THEN SHUTDOWN BY ITSELF.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE A SINGLE ENGINE LANDING WAS SAFELY ACCOMPLISHED.  POST FLIGHT INSPECTION SHOWED NO OBVIOUS DAMAGE AND THE FAN WAS FREE TO TURN. THE ENGINE OIL HAD DROPPED APPROXIMATELY .5" ON THE SIGHT GLASS FROM THE LAST INSPECTION.  TROUBLESHOOTING IS ON-GOING.
